Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 302, NWS Indianapolis, IN

December 1, 2018Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 1, 2018, 4:33 PM EST for Delaware County, Randolph County, Indiana. It took effect at Dec 1, 2018, 5:54 PM EST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2018, 4:33 PM EST (21:33 UTC)
In effect from
Dec 1, 2018, 5:54 PM EST
Expired
Dec 2, 2018, 3:41 PM EST
In force
22 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississinewa River at Ridgeville (RIDI3). The gauge peaked at 11.83 ft at Dec 2, 2018, 3:00 AM EST.

actionminormoderate51012/0112/0212/03
Action stage
7 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03325519, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

767 
WGUS43 KIND 012133
FLWIND
Flood Warning
National Weather Service Indianapolis IN
433 PM EST Sat Dec 1 2018

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following waterway in eastern Indiana

  Mississinewa River...

.Brief lowland flooding is possible along the Mississinewa River 
near Ridgeville.  Flooding is expected to begin in the next couple 
of hours and end by late tonight.  Additional rainfall later today 
could lead to another brief rise above flood stage.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC035-135-020907-
/O.NEW.KIND.FL.W.0302.181201T2254Z-181202T0907Z/
/RIDI3.1.ER.181201T2254Z.181202T0100Z.181202T0307Z.UU/
433 PM EST Sat Dec 1 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Mississinewa River near Ridgeville.
* until late tonight.
* At  4:00 PM Saturday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 10.4 feet by this evening.  It will fall below flood 
  stage by this evening.
* At 10.0 feet...Mississinewa River banks about one mile east of 
  Ridgeville and in other areas begin to overflow at this level.

&&

LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
      4030 8527 4029 8495             

$$
3 follow-up statements
749 
WGUS83 KIND 020336
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1035 PM EST Sat Dec 1 2018

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  East Fork White River...Mississinewa River...Wabash River...


.Lowland flooding has developed along the Mississinewa River and 
will begin developing tomorrow along portions of the East Fork White 
River and Wabash River. One to one and a half inches of rain fell 
across the state today which combined with waters high from 
previous flooding, will cause the flooding.  

Significant flooding is not expected with the most severe flooding 
occurring along portions of the Wabash that were already in action 
stage.  Little to no new precipitation is expected through the 
early portions of next week which will allow the other rivers to 
fall quickly. Flooding will affect some local and state roads, low 
agricultural land, and some river parks.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-030335-
/O.CON.KIND.FL.W.0303.181202T1851Z-181206T0417Z/
/SERI3.1.ER.181202T1851Z.181204T1200Z.181205T1617Z.NO/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The East Fork White River at Seymour.
* from Sunday afternoon to Wednesday evening.
* At  8:45 PM Saturday the stage was 9.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 13.5 feet by Tuesday afternoon.  It will fall below
  flood stage by Wednesday morning.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC035-135-022016-
/O.EXT.KIND.FL.W.0302.000000T0000Z-181202T2016Z/
/RIDI3.1.ER.181201T2235Z.181202T0400Z.181202T1416Z.UU/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until Sunday afternoon.
* At 10:00 PM Saturday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 11.6 feet by this evening then 
  begin falling. It will fall below flood stage Sunday morning.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the 
  junction with SR 28 in western Randolph County.  

&&

LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
      4030 8527 4029 8495             

$$

INC045-121-157-165-171-030335-
/O.EXT.KIND.FL.W.0296.181202T2040Z-181205T1912Z/
/LAFI3.1.ER.181202T2040Z.181204T0000Z.181205T0712Z.NO/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Lafayette.
* from Sunday afternoon to Wednesday afternoon.
* At  9:30 PM Saturday the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 13.5 feet by Monday evening.  It will fall below 
  flood stage by late Tuesday night.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-030335-
/O.EXT.KIND.FL.W.0297.181203T1030Z-181206T0742Z/
/CVGI3.1.ER.181203T1030Z.181204T1200Z.181205T1942Z.NO/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Covington.
* from late Sunday night to late Wednesday night.
* At  9:45 PM Saturday the stage was 12.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday night and continue
  to rise to near 18.3 feet by Tuesday morning.  It will fall below 
  flood stage by Wednesday afternoon.
* At 18.0 feet...Five Crossings, a local county river park at old U.S.
  Highway 136 bridge site, begins to flood.

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-030335-
/O.EXT.KIND.FL.W.0298.181202T1040Z-181207T1424Z/
/MTZI3.1.ER.181202T1040Z.181205T0000Z.181207T0224Z.NO/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* from late tonight to Friday morning.
* At  9:45 PM Saturday the stage was 12.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 18.1 feet by late Tuesday night.  It will fall below 
  flood stage by Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped.  Fourteen
  hundred acres of low bottomlands flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-030335-
/O.EXT.KIND.FL.W.0299.181202T2230Z-181208T0130Z/
/TERI3.1.ER.181202T2230Z.181205T1800Z.181207T1330Z.UU/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Terre Haute.
* from Sunday afternoon to Friday evening.
* At  9:30 PM Saturday the stage was 13.7 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 18.6 feet by Wednesday evening.  It will fall below
  flood stage by Friday morning.
* At 18.5 feet...Flooding of rural roads is in progress behind Honey 
  Creek Levee as a result of two unrepaired levee breaks.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-030335-
/O.EXT.KIND.FL.W.0300.181203T0345Z-181209T0448Z/
/HUTI2.1.ER.181203T0345Z.181207T0600Z.181208T1648Z.NO/
935 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from Sunday evening to Saturday December 08.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Sunday evening,
  crest at 17.8 feet late Thursday night, and then fall below flood 
  stage by Saturday December 08.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-030335-
/O.EXT.KIND.FL.W.0301.181202T2100Z-181209T1400Z/
/RVTI3.1.ER.181202T2100Z.181207T1800Z.181209T0200Z.NO/
1035 PM EST Sat Dec 1 2018

The Flood Warning continues for
  The Wabash River at Riverton.
* from Sunday afternoon to Sunday December 09.
* At 10:00 PM Saturday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 17.4 feet by Friday afternoon.  It will fall below 
  flood stage by Saturday December 08.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
801 
WGUS83 KIND 021635
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1135 AM EST Sun Dec 2 2018

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  East Fork White River...Mississinewa River...Wabash River...


.Lowland flooding was ongoing or expected at numerous locations in 
Indiana as of late Sunday morning due to a combination of 
rainfall Saturday, up to one and a half inches, and high water from 
previous flooding.  Flooding in progress on the Mississinewa River in 
the vicinity of Ridgeville will be coming to an end by this evening.  
Meanwhile, it will continue in the vicinity of Seymour on the East 
Fork White River, likely lasting into Tuesday with a crest around 1.4 
feet above flood stage.  Flooding will develop along the Wabash River 
through tomorrow, cresting up to nearly 4 feet above flood stage.  
Flooding will come to an end by the end of the week, finishing along 
the southern reaches of the Wabash River.

The White River is expected to have crests near flood stage from 
about Elliston southward.  Flood warnings may be needed in the 
near future for these locations.

Little to no new precipitation is expected through Friday, which 
will allow the other rivers to fall quickly. Flooding will affect 
some local and state roads, low agricultural land, and some river 
parks.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-031634-
/O.EXT.KIND.FL.W.0303.181202T1600Z-181205T1500Z/
/SERI3.1.ER.181202T1000Z.181203T1800Z.181205T0300Z.NO/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The East Fork White River at Seymour.
* from this morning to Wednesday morning.
* At  9:45 AM Sunday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 13.4 feet by Monday afternoon then 
  begin falling. It will fall below flood stage Tuesday evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC035-135-030235-
/O.EXT.KIND.FL.W.0302.000000T0000Z-181203T0235Z/
/RIDI3.1.ER.181201T2235Z.181202T0930Z.181202T2035Z.UU/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until this evening.
* At 10:00 AM Sunday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by this 
  afternoon.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the 
  junction with SR 28 in western Randolph County.  

&&

LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
      4030 8527 4029 8495             

$$

INC045-121-157-165-171-031634-
/O.EXT.KIND.FL.W.0296.181202T1622Z-181206T0000Z/
/LAFI3.1.ER.181202T1622Z.181203T1200Z.181205T1200Z.NO/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Wednesday evening.
* At 10:30 AM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 13.7 feet by Monday morning.  It will fall below flood
  stage by Wednesday morning.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-031634-
/O.EXT.KIND.FL.W.0297.181203T0925Z-181206T0730Z/
/CVGI3.1.ER.181203T0925Z.181204T0000Z.181205T1930Z.NO/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Covington.
* from late tonight to late Wednesday night.
* At 10:45 AM Sunday the stage was 13.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 18.1 feet by Monday evening.  It will fall below flood
  stage by Wednesday afternoon.
* At 18.0 feet...Five Crossings, a local county river park at old U.S.
  Highway 136 bridge site, begins to flood.

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-031634-
/O.EXT.KIND.FL.W.0298.000000T0000Z-181207T1617Z/
/MTZI3.1.ER.181202T1557Z.181204T1800Z.181207T0417Z.NO/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Friday morning.
* At 10:45 AM Sunday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 17.9 feet by Tuesday evening.  It will fall below 
  flood stage by Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped.  Fourteen
  hundred acres of low bottomlands flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-031634-
/O.EXT.KIND.FL.W.0299.181204T0000Z-181208T0200Z/
/TERI3.1.ER.181204T0000Z.181206T0000Z.181207T1400Z.UU/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Terre Haute.
* from Monday evening to Friday evening.
* At 10:30 AM Sunday the stage was 14.7 feet. This is 2.0 to 2.5 feet
  higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
  rise to near 18.1 feet by Wednesday evening.  It will fall below 
  flood stage by Friday morning.
* At 18.5 feet...Lowest river cabins across from the Wabash Generating
  Station begin to flood. Flooding of agricultural land along U.S. 63
  north of Terre Haute, west bank of river and in southwest Vigo 
  County occurs. County roads flood in southwest Vigo County. The 
  wetland projects between U.S. 40 and I-70 begin to slowly fill.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-031634-
/O.EXT.KIND.FL.W.0300.181203T0234Z-181209T0600Z/
/HUTI2.1.ER.181203T0234Z.181207T0600Z.181208T1800Z.NO/
1035 AM CST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Sunday December 09.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening, 
  crest at 17.6 feet late Thursday night, and then fall below flood 
  stage by Saturday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-031634-
/O.EXT.KIND.FL.W.0301.181203T0300Z-181209T0815Z/
/RVTI3.1.ER.181203T0300Z.181207T0600Z.181208T2015Z.NO/
1135 AM EST Sun Dec 2 2018

The Flood Warning continues for
  The Wabash River at Riverton.
* from this evening to Sunday December 09.
* At 10:00 AM Sunday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.4 feet by Friday evening.  It will fall below flood
  stage by Saturday afternoon.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
963 
WGUS83 KIND 022041
FLSIND
Flood Statement
National Weather Service Indianapolis IN
341 PM EST Sun Dec 2 2018

...The Flood Warning is no longer in effect for portions of the
following waterway in Indiana...

  Mississinewa River...


.The Mississinewa River near Ridgeville fell below flood stage 
earlier this afternoon.  Dry conditions will allow the river to 
continue to fall through the early week.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC035-135-022111-
/O.CAN.KIND.FL.W.0302.000000T0000Z-181203T0235Z/
/RIDI3.1.ER.181201T2235Z.181202T0930Z.181202T1902Z.UU/
341 PM EST Sun Dec 2 2018

The Flood Warning is cancelled for
  The Mississinewa River near Ridgeville.
* At  3:00 PM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at Sun 02:02 PM.
* Forecast...It will continue to fall.


&&

LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
      4030 8527 4029 8495             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 1, 4:09 PM EST, 24 minutes earlier.

Area forecast discussion, Dec 1, 4:09 PM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
409 PM EST Sat Dec 1 2018

.UPDATE...

The Synopsis, Near Term, and Short Term sections have been
updated below.

&&

.SYNOPSIS...
Issued at 400 PM EST Sat Dec 1 2018

A large low pressure system to the west will continue to impact
the region's weather through the early part of the week as it
moves through and out of the area. Additional showers and perhaps
a rumble of thunder or two will be possible, mainly this evening,
before activity tapers off late. Low chances of precipitation will
linger into Monday as the associated upper level waves impinge
upon the area. Most of this will fall as rain. Dry weather will
return mid week, although a weak clipper type system may bring
some light snow showers or rain/snow mix to the area Thursday.
Temperatures will once again return to the colder side for much of
the week.

&&

.NEAR TERM /Tonight/...
Issued at 400 PM EST Sat Dec 1 2018

Much of the area is dry at this time as the dry slot impinges upon
central Indiana. However, with weak instability possible and
convection upstream, may see additional showers this evening and
perhaps a rumble of thunder. Given the location and movement of
developing severe storms over far west central Illinois, seems
likely that our already limited severe weather threat is waning
rapidly. Cannot rule it out completely, of course, but unless we
see rapid development further to the southeast of the ongoing
convection within the next hour or two, we should be good.

&&

.SHORT TERM /Sunday through Tuesday/...
Issued at 400 PM EST Sat Dec 1 2018

Showers associated with impulses around the larger upper level low
pressure system will be possible at times through Monday, with the
relatively low chances highest to the north. Thermal profiles may
be cold enough to support a snowflake or two mixing in late Sunday
night into Monday, but no accumulation would be expected with
this.

Dry weather looks to return Monday night into Tuesday, the only
caveat being that upper level flow remains cyclonic, with a strong
upper level jet just to our south. Would not be shocked if we
managed to squeeze out a few flurries as a result, but between the
low probability and being an unmeasurable event, will not carry
anything at this time.

Consensus temperatures were generally acceptable through the
period with minor tweaks. High temperatures will likely be reached
no later than midday to early afternoon across most of central
Indiana on Sunday as the cold front passes.

&&

.LONG TERM /Tuesday night through Saturday/...
Issued at 212 PM EST Sat Dec 1 2018

The long term looks mainly dry with very broad cyclonic flow at
upper levels and surface high pressure over the area. A cold front
will move through the area on Thursday and this will bring chances
for snow or a mix of rain and snow during the day, but at this
point the system looks fairly weak and amounts look light. Another
system could arrive Saturday bringing snow chances in for next
weekend. Temperatures through the period will be below normal.

&&

.AVIATION /Discussion for 012100z TAF issuance/...
Issued at 1231 PM EST Sat Dec 1 2018

Updated current conditions for brief improvement of ceilings at
KIND. Previous discussion follows...

MVFR to IFR ceilings will remain the rule until after 6z or so.
Scattered showers should become more widespread over the next few
hours at the sites, and expect to see some embedded thunderstorms
within them. Not a good handle on exact locations of lightning
strikes so kept a VCTS at the sites for several hours this
afternoon/evening. Winds will continue out of the southeast
initially at 10 to 20 kts with gusts to 30 kts at times, but shift
to southerly tonight and southwesterly Sunday. Could see some LLWS
picking up after around 8-10z after gusts dropped off, and this
will drop off as gusts pick up again Sunday by around 13-15z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Nield
NEAR TERM...Nield
SHORT TERM...Nield
LONG TERM...CP
AVIATION...CP
Hazardous weather outlook, Dec 1, 10:21 AM EST, 6 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
1021 AM EST Sat Dec 1 2018

INZ021-028>031-035>049-051>057-060>065-067>072-021530-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
1021 AM EST Sat Dec 1 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: There are chances for thunderstorms today and tonight. A few
of these storms could be strong to severe. Wind gusts of 35 mph are
expected on and off throughout the day as well.

Hazards: Heavy rainfall, lightning, damaging winds, large hail.

Timing: Thunderstorms are possible through 10 pm. The best chances
for strong to severe storms will be between 3 pm and 10 pm.

Discussion: A strong low pressure system will move toward central
Indiana bringing rain and chances for thunderstorms to the area.
Isolated strong to severe storms are possible during the late
afternoon and evening hours when instability will be maximized.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Gusty winds approaching 40 mph at times possible on Sunday.
Rain and snow mix possible Monday morning and Thursday/Thursday
night.

Discussion: Unsettled weather is expected through the weekend as a
strong low pressure system moves through the region. Gusty winds are
expected as a cold front moves through the state. After a
warmup...colder temperatures will return early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be possible this afternoon or evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 9:25 PM ESTDense Fog AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more6 hr
Dec 1, 1:35 PM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren5 days
Dec 1, 1:35 PM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Dec 1, 1:35 PM ESTRiver Flood WarningINDParke, Vermillion, Vigo7 days
Dec 1, 1:35 PM ESTRiver Flood WarningINDSullivan, Vigo5 days
Dec 1, 1:35 PM ESTRiver Flood WarningINDKnox, Sullivan9 days
Dec 1, 1:35 PM ESTRiver Flood WarningINDKnox, Sullivan9 days

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.